# SDR NOCA201303251

- Difficulty date: March 25, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N762
- Make and model: Boeing 767319
- Aircraft serial: 24876
- Aircraft time: 95,666 hours, 16,097 cycles
- Engine: Ge CF680C2B6
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS738200008740
- Part serial: 25022
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOORS EMERGENCY EXIT LIGHT SIGNS FAILS TO ILLUMINATE IN TEST.  T/S PER FIM 33-51-00. FOUND PWR SUPPLY PACK BAD.  REMOVED AND REPLACED L1 PWR SUPPLY PACK (M1208), & L1 DOOR LIGHT ASSY PER AMM 33-51-01, & AMM 33-51-07.  ALL OPS CHECK GOOD.
